Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I feel so sleepy after the bath and i have some digestion problem

I am so sleepy after the bath and have some headache my eyes also so tired. Then have some digestion problem sometimes food is staying and some in the food path then my body is always warm in nature.when i stretched body backwards i can feel my stomach is also very hot .once i tell this to traditional doctor(vaidhiyan) he tell that my blood is hot so that this problems arises. Is it wright or not ? what is my problem and how cure this things?please help me i am really suffering from this things........
Asked On : Mon, 6 Dec 2010
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
stop thinking too much, these are not symtoms of any systemic disease.
eat healthy diet,exercise regularly.
get corrected your anaemia,if it is found on blood test.
get investigated for headache7 take treatment, you will be alright.
Answered: Sun, 12 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor